MAUDE Adverse Event Report: RESPIRE MEDICAL RESPIRE PINK SERIES - HERBST; DEVICE, ANTI-SNORING

RESPIRE MEDICAL RESPIRE PINK SERIES - HERBST; DEVICE, ANTI-SNORING
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 08/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient had an allergic reaction to the oral appliance.Respire medical notifies its customers about potential allergic reactions in its patient labeling.
 
Event or Problem Description
A respire medical customer service representative received a call from a customer stating that they had experienced an allergic reaction to our device.

Brand Name
RESPIRE PINK SERIES - HERBST
Common Device Name
DEVICE, ANTI-SNORING
Manufacturer (Section D)
RESPIRE MEDICAL
18 bridge street
suite 3i
brooklyn NJ 11201
MDR Report Key7878630
Report Number3008937561-2018-00009
Device Sequence Number13509965
Product Code LRK
UDI-Device Identifier00851861007079
UDI-Public00851861007079
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K131138
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 09/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/01/2018
Initial Report FDA Received Date09/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1